MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG CONTROLRESERVOIR W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG CONTROLRESERVOIR W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV048T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition).The valve was returned via the returnkit.Summary: without a signed release from the surgeon, an evaluation was not possible.The device was returned to the reporter.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miehtke gmbh & co.Kg.No further actions required.
 
Event or Problem Description
According to the complainant a control reservoir would not flush.After attaching the control reservoir to the progav2 and 25 shunt assistant combo, the surgeon attempted to flush the device and was unsuccessful.After separating it, he tried again and it would not flush; it eventually flushed after repeated attempts but it took a while for the ball bearing to be moved.Thus it was not implanted and another reservoir was used instead.The event date was noted as (b)(6) 2017.There was no patient harm.Further details were not provided.

Brand Name
CONTROLRESERVOIR W/DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12919408
Report Number3004721439-2021-00767
Device Sequence Number20119593
Product Code JXG
UDI-Device Identifier04041906131470
UDI-Public4041906131470
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV048T
Device Catalogue NumberFV048T
Device Lot Number20023704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown